MAUDE Adverse Event Report: ARTHROCARE CORP. MAGNUM 2 KNOTLESS IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. MAGNUM 2 KNOTLESS IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number OM-1502
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a shoulder procedure the magnum 2 anchor would not load sutures, the anchor could not be used and it was not implanted in the patient.A competitive anchor was used instead.No significant delay or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3, h6: the device reported, used in treatment, was not returned for evaluation.A relationship between the product and reported incident cannot be established.A review of manufacturing records for the reported lot number 2035907 found no non-conformances or anomalies during manufacturing process related to the reported event.Review of the product instructions for use found adequate warnings and precautions to prevent damage to the device during use.Risk management documents were reviewed finding no additional risks that require to be added to the reference document.Clinical evaluation was completed and concluded that further patient impact is not anticipated as no significant delay and no patient injury was reported.A visual inspection and functional evaluation cannot be performed and customer´s complaint cannot be confirmed.Potential factors unrelated to the design or manufacture of the device that may lead to the failure reported include, but are not limited to: improper suture loading.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
MAGNUM 2 KNOTLESS IMPLANT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10034191
Report Number3006524618-2020-00240
Device Sequence Number3072365
Product Code MBI
UDI-Device Identifier00817470005486
UDI-Public00817470005486
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2022
Device Model NumberOM-1502
Device Catalogue NumberOM-1502
Device Lot Number2035907
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;